Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 3.

Journal Article

Bringmann, Kathrin ORCID: 0000-0001-7126-1409 and Dousse, Jehanne (2015). On Dyson’s crank conjecture and the uniform asymptotic behavior of certain inverse theta functions. Transactions of the American Mathematical Society, 368 (5). pp. 3141-3155. American Mathematical Society. ISSN 0002-9947

Bringmann, Kathrin ORCID: 0000-0001-7126-1409, Dousse, Jehanne, Lovejoy, Jeremy and Mahlburg, Karl (2015). Overpartitions with Restricted Odd Differences. The Electronic Journal of Combinatorics, 22 (3). International Press. ISSN 1077-8926

Dousse, Jehanne ORCID: 0000-0001-6825-0389 and Mertens, Michael H. (2015). Asymptotic formulae for partition ranks. Acta Arith., 168 (1). S. 83 - 101. WARSZAWA: POLISH ACAD SCIENCES INST MATHEMATICS-IMPAN. ISSN 1730-6264

This list was generated on Mon Mar 4 10:34:10 2024 CET.